# SDR SWIA201438014

- Difficulty date: April 1, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,144 hours, 22,380 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STEP PLATE HINGE CORRODED.  C-CHECK, REPLACED HINGE IAW SRM.
